# SDR ASAA2015020810708

- Difficulty date: February 8, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 43,011 hours, 16,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SURFACE HAS A CRACK AT STABILIZER STA 147.9 8.5" AFT OF FRONT SPAR APPROX .5" IN LENGTH.  DOT APPLIED.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-11, INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, METHOD: DETAIL VISUAL INSPECTION AND  EXTERNAL LOW FREQUNECY EDDY CURRENT INSPECTION INTERVAL: 9,000 FLT CYCLES.
